My constipation is under control now and I attribute that to the lowering of the painkiller's dosage. At the lower dosage, I still feel a little painful but at least my daily routine can move on. The nausea and vomiting feeling are still there and I find it frustrating that even drinking water triggers the vomiting. And I need to drink a lot more water! In early June, after receiving my blood test results, I suspected that I was bleeding after I discovered very yellowish/brownish urine. I stopped taking cyclophosphamide to begin the drug elimination process. My urine analysis results last week showed that there were no traced of blood in urine and later, I attributed the yellowish/brownish urine to the oxycodone drug. This was compounded by the fact that I wasn't drinking enough water. So I though what is the best way (other than through IV which my doctor suggested) to increase my water intake without triggering the vomiting? I found a simple temporary solution. I just mixed 400ml of isotonic drink with 600ml of water. That did the trick. I did tried to lace the water with lemon but it did not work. It did work with cranberry juice but leaves a strong bitter aftertaste. For long term use, cranberry juices would be a better choice. With this water problem solved, I will restart taking cyclophosphamide, a drug which also requires me to drink a lots of water. I will also monitor any signs of bleeding. Since I stopped taking cyclophosphamide, I noticed the pain on my right leg is coming back, particularly when I get up from my seat.
One other problem still outstanding is edema. At first it was confined to my legs but now, its at my stomach as well. My stomach is bloated and after being examined by my doctors, it is basically water. The University Hospital doctors told me that for people with abdominal problems and/or kidney disease, edema is common and suggested that I rest my legs on two pillows when I lie down to sleep. This should help to eliminate the water and it did. However, it would not move the water from my stomach. My blood test showed that my albumin is at normal levels. The next option is to try diuretic medications. I just want to ease my situation quickly. For longer term, I would prefer to take TCM herbs which are known to be quite effective for edema. Keeping my fingers crossed.